RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
van de Leur, Johan W

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:87
Abstract pages:1606
Full texts:371
References:288
E-mail:

http://www.mathnet.ru/eng/person51590
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. Johan van de Leur, “The $(n,1)$-Reduced DKP Hierarchy, the String Equation and $W$ Constraints”, SIGMA, 10 (2014), 007, 19 pp.  mathnet  mathscinet  isi  scopus
2012
2. Johan W. van de Leur, Alexander Yu. Orlov, Takahiro Shiota, “CKP hierarchy, bosonic tau function and bosonization formulae”, SIGMA, 8 (2012), 036, 28 pp.  mathnet  mathscinet  isi  scopus
2011
3. J. Harnad, J. W. van de Leur, A. Yu. Orlov, “Multiple sums and integrals as neutral BKP tau functions”, TMF, 168:1 (2011),  112–124  mathnet; Theoret. and Math. Phys., 168:1 (2011), 951–962  isi  scopus
4. A. V. Kiselev, J. W. van de Leur, “Variational Lie algebroids and homological evolutionary vector fields”, TMF, 167:3 (2011),  432–447  mathnet; Theoret. and Math. Phys., 167:3 (2011), 772–784  isi  scopus
2010
5. A. V. Kiselev, J. W. van de Leur, “Symmetry algebras of Lagrangian Liouville-type systems”, TMF, 162:2 (2010),  179–195  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 162:2 (2010), 149–162  isi  scopus
2007
6. Henrik Aratyn, Johan van de Leur, “Clifford Algebra Derivations of Tau-Functions for Two-Dimensional Integrable Models with Positive and Negative Flows”, SIGMA, 3 (2007), 020, 29 pp.  mathnet  mathscinet  zmath  isi  scopus
2003
7. Kh. Aratin, Zh. van de Ler, “Integrable Structure Behind the WDVV Equations”, TMF, 134:1 (2003),  18–31  mathnet  mathscinet; Theoret. and Math. Phys., 134:1 (2003), 14–46  isi
1995
8. J. van de Leur, “The $[n_1,n_2,…,n_s]$-th reduced KP hierarchy and $W_{1+\infty}$ constraints”, TMF, 104:1 (1995),  32–42  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 104:1 (1995), 783–792  isi

Presentations in Math-Net.Ru
1. Towards Lax formulation of integrable hierarchies of topological type
J. W. van de Leur
International conference "Geometrical Methods in Mathematical Physics"
December 15, 2011 16:45   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019